Irritable Bowel Syndrome and Digestive Health Support Forum banner
1 - 3 of 3 Posts

·
Registered
Joined
·
605 Posts
Discussion Starter · #1 ·
Hi all, have been away in Mexico for 7 days. Had a fantastic vacation, lots of sun and good food. Had perfect bowels while away, that's how we all judge a vacation, isn't it? Been home for 2 days and I feel miserable. Am having trouble with dizziness and stomach upset, like I'm feeling seasick while sitting still. While I was away I did have trouble motion sickness, and I took alot of dramamine to counteract it(I get motion sick very easily--I was motion sick from snorkelling). I'm wondering if I'm experiencing a return to normal, now without the dramamine, or if I've brought home a little something extra. The way I fee today, I swear I'm never leaving the country again. Just needed someone to whine to, thanks for listening and hope every one is well today.
 

·
Registered
Joined
·
605 Posts
Discussion Starter · #4 ·
Catfish, UGH, I hadn't even thought of that possibility. The water was so clear and loaded with fish, I don't want to think that it was polluted in that way. My belly is a big bloated blob tonight, feels like something's going to happen and it ain't going to be good. Luckily I'm sticking close to home for a while now, with my job 1 mile away and I'll avoid long walks.
 

·
Registered
Joined
·
605 Posts
Discussion Starter · #6 ·
Queen, Thanks for asking, and I am ALL better. The doctor believes I was going through a dramamine withdrawal. I had 7 days of taking at least one tablet a day. I guess that kind of artificially adjusts your equillibrium and when you stop taking it you have to adjust back. So, I was seasick standing still, what a yucky feeling. Thank goodness I didn't bring home anything extra with me. The rest of the famiy's all square, too, so I guess we escaped Mexico unscathed.
 
1 - 3 of 3 Posts
This is an older thread, you may not receive a response, and could be reviving an old thread. Please consider creating a new thread.
Top